# SDR FDEA202201250130

- Difficulty date: January 25, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-300
- Aircraft serial: 42731
- Aircraft time: 6,594 hours, 3,083 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Angle
- Part number: 114T2511U14
- Part serial: UNK
- Condition: Cracked
- Location: Zone 600
- Part time: 6,594 hours, 3,083 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, FIXED LEADING EDGE WITH (2EA) NOSE FORMER ANGLES CRACKED AT L.E.S. 446.10,   L.E.S. 500.10. RH WING, FIXED LEADING EDGE (2EA) NOSE FORMER ANGLES AT L.E.S. 446.10, L.E.S. 500.10 WERE   REPLACED IAW E.A. #: H-5720-T0366557 AND SRM 51-10-02-0G PARAGRAPH 9(A)  REV. 82 DEC 15,   2021
